# SDR P5CA0401065

- Difficulty date: March 31, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,379 hours, 10,845 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: G692503
- Part serial: 43
- Condition: Smoke
- Location: Vhf Nav
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS AND SMOKE CAME FROM BEHIND FO VOR ON LANDING.  R & R NR 2 VHF CONTROL PANEL.
